# SDR CA140602008

- Difficulty date: May 10, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Lear 60LEAR
- Engine: Pwa PW305A
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) AFTER LANDING AT DESTINATION, THE PILOTS OBSERVED A LOW OIL PRESSURE INDICATION ON 1 ENGINE AND ALL ENGINE PARAMETERS AT ZERO.  THEY SECURED THE ENGINE AND TAXIED TO THE RAMP.  TROUBLESHOOTING IS ONGOING.
